# SDR DALA2023110709195

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,339 hours, 21,044 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 L4 DOOR CAN'T BE ARMED. CORRECTIVE ACTION: INSPECTED DOOR 4L EMERGENCY MECHANISM ARM & DISARM DOOR MULTIPLE TIMES, NO DISCREPANCY NOTED IAW B757 AMM 52-11-00. (5073500)
